# SDR DALA2023100908300

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 56,345 hours, 29,414 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 BLUE SYS RUDDER SERVO HAS EXCESSIVE PLAY. CORRECTIVE ACTION: REMOVED BLUE SYS RUDDER SERVO PER A319 AMM 27-24-51. (0005175)
